# SDR HALA2021091200114

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 41,296 hours, 6,374 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Rt Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - R STBY FUEL PUMP LOW PRESS.   REMOVED AND REPLACED R STBY FUEL PUMP (112QA2) PER AMM 28-21-51-400-802-A. OPS / LEAK CHECK OK. A/C OK FOR SVC.
